# SDR ASAA0610768

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 60,769 hours, 56,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW LT SIDE EXIT LIGHT UNDER WINDOW FLASHING STROBE. CYCLED EMERGENCY LIGHTS SWITCH TO OFF THEN BACK TO ARM AND LIGHT STOPPED FLASHING. REPLACED BATTERY PACK OPS NML.
